# SDR AU981200

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: CW11853
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT FAILED TO MEET DIMENSIONAL LIMITS FOLLOWING REWORK IAW AD/LYC/102 AMDT 1 (LYC SB 05) (HAWKER PACIFIC ENGINEERING ORDER ENG 1627/2).
